Tesa 50 Plus Paracetamol and Diclofenac Potassium Tablet

TESA – 50 PLUS®

Paracetamol 500mg and Diclonefac Potassium 50mg

 

Composition

Each tablet Contains:

500mg and Diclofenac Potassium 50mg. Paracetamol and diclofenac are anti-inflammtory drugs, preventing pain by the reduction of inflammation and swelling in the affected areas of the body.

 

Usage, Directions, Indication and Instruction

Diclofenac in combination with Paracetamol helps reduce headache, body pain, period, dental pain, sports and accident injuries, rheumatism, arthritis, lumbago, bursitis and sciatica. Management  of primary dysmenirrhoea, prompt pain relief, non-articular rheumatoid conditions, rheumatoid or osteo-arthritis, cervical spondylosis, ineffective inflammation and dental conditions, fever as associated with inflammation.

 

Adverse Reactions, Precautions and Warning

Diclofenac is contra-indicated in aspirin allergy, severe inflammation of the bowel, stomach ulceration and the last third of pregnancy. Reported possible side effects include – stomach pain/upset; bleeding from the stomach, headache, dizziness and rash. Rarely, it has been reported as causing abnormalities of the general blood picture, kidney and liver function; and ulceration of the stomach.

 

Dosage and Administration

As directed by the physician.

Take one tablet twice daily with full glass of water.

 

Take diclofenac exactly as directed. Do not take more or less of it or take it more often than prescribed by your doctor.

 

Storage

Store in a cool dry place below 30oC. Protect from light.

 

Keep medicines out of the reach of children.

 

Expiry Date

3 years.

 

Manufactured by

GREENFIELD PHARMACEUTICAL (JIANG SU)., LTD.

 

Marketed by

JUSTEEN PHARMACEUTICALS (NIG) LTD.

Advertisements

Leave a Reply